# SDR UPS04843252

- Difficulty date: September 9, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,466 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Stub Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RT WING I/B STUB WING RIB XILD 42 HAS A DEEP CHAFF.  REMOVED DAMAGED AREA.  NDT VERIFIED NO CRACKS NOTED AROUND CUTOUT.  FABRICATED REPAIR ANGLES (2 EA) & FILLER AND INSTALLED IAW DC-8 SRM 57-2- 0.
